# SDR SIMA953141

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0262
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 3011206
- Condition: Inoperative
- Location: Rt Fwd Fus
- Part time: 3,455 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RFD - DURING PS-2 CHECK, MAINTENANCE DISCOVERED THE RIGHT FORWARD EXTERIOR EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED LIGHT ASSEMBLY IAW JIC 33512-0.  PERFORMED OPERATIONAL CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
